MAUDE Adverse Event Report: BECTON DICKINSON IND. CIRURGICAS LTDA BD ECLIPSE; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON IND. CIRURGICAS LTDA BD ECLIPSE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305712
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E.1.Address was not located and il was used.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd needle eclipse 18x1-1/2 rb had foreign matter.The following information was provided by the initial reporter: material # 305712.Batch # 5294410.Verbatim: i¿m not sure if this is in you portfolio.See photos, image (b)(6) looks like the needle is painted, it¿s not that¿s a shadow.There is some material stuck to the needle mid-way.Lot number is in the other photo.The item was placed in the sharps container, so no way to get that out.
 
Additional Manufacturer Narrative
An analysis of the device history record (dhr) was performed, and quality notifications were reviewed.No records potentially related to this defect were identified.Regarding the foreign material defect, the provided photo was evaluated, and it was possible to confirm the reported incident.During this evaluation, the presence of contamination on the cannula was observed, originating from the assembly processes.Bd confirms and reproduces the complaint.No maintenance orders or quality notifications related to this incident were found.However, contamination was identified on the needle; nevertheless, it was not possible to determine the nature of the contamination or the root cause of its occurrence.Bd confirms the complaint.The manufacturing process includes a quantitative inspection routine aimed at maintaining a statistical basis for material release.These materials undergo visual and functional tests intended to prevent potential defects from being delivered to the market.No defects were identified during the production of the evaluated lot.As this process requires operational attention, associates will be notified through note no.21250127.As this is the first complaint registered for the lot and does not exceed the acceptable quality notification (nqa) limit, the incident identified from this complaint will be monitored for trend evaluation.
 
Event or Problem Description
No additional information provided.

Brand Name
BD ECLIPSE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON IND. CIRURGICAS LTDA
550 rua cyro correia pereira
curitiba 81460
BR  81460
Manufacturer (Section G)
BECTON DICKINSON IND. CIRURGICAS LTDA
550 rua cyro correia pereira
curitiba 81460
BR   81460
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24698210
Report Number3003916417-2026-00052
Device Sequence Number10439644
Product Code FMI
UDI-Device Identifier00382903057122
UDI-Public(01)00382903057122(11)251021(17)300930(10)5294410
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K161170
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305712
Device Lot Number5294410
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Supplement Date Received by Manufacturer05/04/2026
Initial Report FDA Received Date03/26/2026
Supplement Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown